| Model Number |
SUTURE ANCHOR, CORKSCREW FT II |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an ankle reconstruction surgery the tip of the anchor broke during insertion.All broken parts were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint is not confirmed.(1) unpackaged driver from ar-1928snf-2-1 was received for evaluation.The anchor was not returned.Visual inspection noted no issues with the device.Due to the anchor not being returned, the allegation of broken anchor cannot be verified.